A Consistent Test for a Unit Root
Stephen Leybourne () and
Brendan McCabe
Journal of Business & Economic Statistics, 1994, vol. 12, issue 2, 157-66
Abstract:
This article investigates several U.S. macroeconomic time series for the presence of a unit root using a newly developed test. This test has stationarity as its null hypothesis and the alternative is a unit-root process. The test is shown to be consistent and its asymptotic null distribution is determined. The authors' findings contrast sharply with those obtained via the standard unit-root tests.
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (129)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:12:y:1994:i:2:p:157-66
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().